MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE H 8 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE H 8 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer had indicated that the product was being returned to zimmer biomet for investigation, but it has not yet been received.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported articular surface provisional size 8mm, cracked when removing after final trialing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned provisional confirmed that the device was cracked and the devices exhibits signs of usage.The dhr was reviewed and no discrepancies relevant to the reported event were found.The device has been in the field for approximately two years and eleven months.It is unknown for how many times the device is being used.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE H 8 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10506979
Report Number0001822565-2020-03171
Device Sequence Number3138872
Product Code HSX
UDI-Device Identifier00880304810020
UDI-Public(01)00880304810020
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100808
Device Lot Number63791075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1